# SDR 98FDEA00697

- Difficulty date: November 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N206FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22928
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Indication
- Condition: Malfunctioned
- Location: Le Flaps
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

REPEAT WRITEUP FLAPS RETRACT WITH LEAD EDGE FLAP LIGHT OUT THE LEAD EDGE FLAP AMBER LIGHT ILLUM.  OPER FLAPS AND SLATS IN ALL POS.  VISUAL INSP, THE MOVEMENT OF FLAPS AND SLATS, IT OPER NORM.  CAN'T DUP ON GROUND, PERFORMED T/O WARN CK ALL SWITCHES OPER NORM.  A/C OK TO CONT.
